, Volume 32, Issue 1, pp 88-94
Date: 29 Mar 2011

On submanifolds of Sasakian manifolds

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


The object of the present paper is to introduce a new type of invariant submanifolds, namely, mixed-invariant submanifolds of Sasakian manifolds and to show that everymixed-invariant submanifold of a Sasakian manifold is totally geodesic. 2-quasi-umbilical hypersurface of a Sasakian space form is also studied.